# SDR SWAA2015051439657

- Difficulty date: April 21, 2015
- Submitted: May 14, 2015
- Operation: Air carrier
- Aircraft: N356SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25251
- Aircraft time: 74,944 hours, 63,443 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Link Assy
- Part number: 6973878
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG LINK ASSEMBLY CORRODED.  R & R LINK ASSEMBLY IAW SRM.
